| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the completed investigation, the identity of the foreign material and the root cause of why it remained in the device could not be definitively determined.This event is detectable and preventable by handling device in accordance with the following ifu: operation manual ifu document no.: rc3954 rev.: 2 section: chapter 3 preparation and inspection.Reprocessing manual ifu document no.: rc3955 rev.: 1 section: chapter 3 cleaning, disinfection and sterilization procedures.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
During the device evaluation, foreign objects were observed on the duodenovideoscope's knob wire.There was no patient involved.